MAUDE Adverse Event Report: ZIMVIE US CORP LLC ABUT HEX-LOCK 3.5MM IMP 4 .5 FLARE; DENTAL ABUTMENT

ZIMVIE US CORP LLC ABUT HEX-LOCK 3.5MM IMP 4 .5 FLARE; DENTAL ABUTMENT
Catalog Number HLA3/4
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the prosthesis was placed and tightened permanently with 30 ncm at tooth site #12.After a month, the crown was moving.Unfortunately, it wasn't the crown that was moving, but the abutment.The patient returned several times with the same problem but the issue couldn't be solved.In (b)(6), dentist replaced it because it seemed like the friction fit connection was not fitting correctly.Patient referred pain.Abutment was placed on (b)(6) 2025 and removed on (b)(6) 2026.This event is created to represent the first loosening.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.B3: date of event unknown / not provided.D9: device availability unknown / not provided.G4: premarket identification k013227.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report, b5: describe event or problem, g3: date received by manufacturer, g6: type of report, h1: type of reportable event, h2: follow up type, h3: device evaluated by manufacturer, h6: adverse event problem, h11: additional narrative.Zimvie did not receive one (1) hla3/4, (abut hex-lock 3.5mm imp 4.5 flare) for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Dhr review was completed for the subject lot number 2120029289.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2120029289 for similar events and two other complaints were identified.Review completed utilizing keywords: dental : functional : loosening.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was abutment screw is not torqued to specification.Therefore, based on the available information, a device malfunction could not be verified.Without device receipt, the reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
ABUT HEX-LOCK 3.5MM IMP 4 .5 FLARE
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24330892
Report Number0001038806-2026-00720
Device Sequence Number20088276
Product Code DZE
UDI-Device Identifier00889024015166
UDI-Public(01)00889024015166(17)300311(10)2120029289
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
K011028
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberHLA3/4
Device Lot Number2120029289
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age39 YR
Patient SexUnknown
Patient EthnicityNon Hispanic